MathSciNet Relay Station
MathSciNet bibliographic data
MR733899 42B10 (26D15)
Jurkat, W. B.; Sampson, G. On rearrangement and weight inequalities for the Fourier transform. Indiana Univ. Math. J. 33 (1984), no. 2, 257–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement